IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Optimal timing of regime switching in optimal growth models: A Sobolev space approach

  • Erol Dogan

    ()

    (Department of Economics, Bilkent University.)

  • Cuong Le Van

    ()

    (PSE, Universit� Paris 1, CNRS CES, 106-112 boulevard de l'H�pital 75647 Paris cedex 13)

  • Cagri Saglam

    ()

    (Corresponding author. Department of Economics, Bilkent University.)

This paper annalyses the optimal timing of switching between alternative and consecutive regimes on optimal growth models. We derive the appropriate necessary conditions for such problems by means of the standard techniques from calculus of variations and some basic properties of Sobolev spaces.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.depocenwp.org/upload/pubs/CuongLeVan/OptimaltimingofregimeswitchinginoptimalgrowthmodelsASobolevspaceapproach_DEPOCENWP.pdf
Our checks indicate that this address may not be valid because: 404 Not Found. If this is indeed the case, please notify (Doan Quang Hung)


Download Restriction: no

Paper provided by Development and Policies Research Center (DEPOCEN), Vietnam in its series Working Papers with number 16.

as
in new window

Length: 28 pages
Date of creation: 2010
Date of revision:
Handle: RePEc:dpc:wpaper:1610
Contact details of provider: Postal: 8-9 2nd Floor, 216 Tran Quang Khai Street, Hanoi
Phone: 844-3935-1419
Fax: 844-3935-1418
Web page: http://www.depocenwp.orgEmail:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Jeremy Greenwood & Boyan Jovanovic, 2000. "Accounting for Growth," RCER Working Papers 475, University of Rochester - Center for Economic Research (RCER).
    • Jeremy Greenwood & Boyan Jovanovic, 2001. "Accounting for Growth," NBER Chapters, in: New Developments in Productivity Analysis, pages 179-224 National Bureau of Economic Research, Inc.
  2. Raouf BOUCEKKINE & Fernando DEL RIO & Omar LICANDRO, 2002. "Embodied Technological Change, Learning-by-Doing and the Productivity Slowdown," Economics Working Papers ECO2002/12, European University Institute.
  3. Cuong Le Van & Raouf Boucekkine & Cagri Saglam, 2007. "Optimal control in infinite horizon problems: a Sobolev spaces approach," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00101140, HAL.
  4. McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics, in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
  5. BOUCEKKINE, Raouf & KRAWCZYK, Jacek B. & VALLEE, Thomas, . "Environmental quality versus economic performance: a dynamic game approach," CORE Discussion Papers RP -2335, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  6. Parente Stephen L., 1994. "Technology Adoption, Learning-by-Doing, and Economic Growth," Journal of Economic Theory, Elsevier, vol. 63(2), pages 346-369, August.
  7. Tomiyama, Ken, 1985. "Two-stage optimal control problems and optimality conditions," Journal of Economic Dynamics and Control, Elsevier, vol. 9(3), pages 317-337, November.
  8. Askenazy, Philippe & Le Van, Cuong, 1999. "A Model of Optimal Growth Strategy," Journal of Economic Theory, Elsevier, vol. 85(1), pages 24-51, March.
  9. Tomiyama, Ken & Rossana, Robert J., 1989. "Two-stage optimal control problems with an explicit switch point dependence : Optimality criteria and an example of delivery lags and investment," Journal of Economic Dynamics and Control, Elsevier, vol. 13(3), pages 319-337, July.
  10. Makris, Miltiadis, 2001. "Necessary conditions for infinite-horizon discounted two-stage optimal control problems," Journal of Economic Dynamics and Control, Elsevier, vol. 25(12), pages 1935-1950, December.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:dpc:wpaper:1610. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Doan Quang Hung)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.